MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HAND PACK

Medline Industries, LP MEDLINE; HAND PACK
Catalog Number DYNJ83275
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "several packs appear to be improperly sealed, which raises potential sterility and handling issues.".
 
Additional Manufacturer Narrative
It was reported that the sealing of the custom hand packs and photos of slipped/misplaced/separated thl's; the account reported finding tear here label slipped/misplaced.A photo was received for the investigation, and in the photos it was observed that both tear here labels were no longer securing the end folds of the back table cover; finished good production records and finished good pack build were reviewed, and no other issues were identified with the pack.Based on the photos provided, medline confirmed that the tear here labels had slipped, and the cause was documented as supplier error/mfg: material composition non-asia (medline brnd).Tear here labels do not establish sterility and are intended to hold the pack contents together, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HAND PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50818738
Report Number1417592-2026-44656
Device Sequence Number10680839
Product Code OJH
UDI-Device Identifier10195327255466
UDI-Public10195327255466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ83275
Device Lot Number25FBH997
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown